On an estimation of the roots of algebraic equations
Applicationes Mathematicae, Tome 11 (1969) no. 2, pp. 195-205
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_11_2_195_205,
author = {B. Bojanov},
title = {On an estimation of the roots of algebraic equations},
journal = {Applicationes Mathematicae},
pages = {195--205},
year = {1969},
volume = {11},
number = {2},
doi = {10.4064/am-11-2-195-205},
zbl = {0303.65042},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-11-2-195-205/}
}
B. Bojanov. On an estimation of the roots of algebraic equations. Applicationes Mathematicae, Tome 11 (1969) no. 2, pp. 195-205. doi: 10.4064/am-11-2-195-205
Cité par Sources :